Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I reinstated-PLEASE HELP WITH TAPER THOUGHTS


[Ta...]

Recommended Posts

Hi Everyone,  After being in CT for 6 weeks I was rushed to the hospital after losing about 50 pounds.  The Doctors confirmed that I was having extreme Benzo withdraw and I was reistated.  A phsycologist prescribed me clonazepam .5 am .5 pm and many of my symptoms were lessoned.  I need help with a slow taper from these drugs.  I almost died in CT and I need a thoughtful taper from the Clonazepam.  I have an am pill and and pm pill so I'm trying to figure out how to cut from both pills if that makes sense.  I have ordered razer blades and a .001 scale. 

 

Big questions: 

-What is considered a slow cut taper? 

-How do I make these cuts from two pills? am and pm 

THANK YOU FOR YOUR HELP!!!!

Link to comment
Share on other sites

Before you think about tapering, I would consider stabilizing at a steady dose for a few weeks.

 

Once you feel a bit better, I would recommend a symptom based taper using the Ashton method as a guide. You’ll taper about 5-10% of your dose every 1-2 weeks...listening to your body the entire way down. Some go faster and some go slower...it’s so important that you listen to the cues your body gives you on when to cut. Also, you may find it easier to taper (especially at lower doses) using the titration method instead of the scale...there are links in withdrawal support explaining how to do this. It avoids the ‘tiny crumb’ problem. I’m sure an admin will be along shortly to post the links for you.

 

For now, more than anything else, I really just hope you’ll catch your breath and find some stability on the K. You’ve had a hard summer, and I’m sure you’re exhausted. I remember your intro post, bc I was a golfer in a former life. I’ve been hoping for the best for your CT - so sorry for how rough it’s been.

 

You can do this!

 

Beauty

Link to comment
Share on other sites

I agree with beauty. Get stabilized first then look at taper plans. Klonopin is a potent benzo and you will likely need to go slowly. 5-10% every 10-14 days is a starting point, many need to go more slowly than that. Listen to your body and brain, it will tell you if you need to slow down. Don’t be afraid to hold, I never held in my previous taper and it came back to bite me. Holding keys your body heal and adjust. You are going to be ok. ❤️
Link to comment
Share on other sites

I'm sorry you had to reinstate but it sounds like your symptoms were unbearable. If it were me, I would definitely hold for a while, you want to stabilize before you continue tapering. To me a slow taper would be cutting no more than 5% at a time. I personally don't like to make a cut more than once a month. I just find that I need to stabilize in between dosage cuts. I hope that you start to feel better on the dose that you're on and then once you're feeling good you can slowly start to taper.
Link to comment
Share on other sites

Hello, Klonopin is really a horrible beast.

I had jumped off from .012 g (from 1mg/day) and

I think now that I went too fast.

Attempting to reinstate now and having a

lot of symptoms. It’s very hard.

Would be interested to know how long it takes

to feel better when reinstating.

Also, from this point, I am hoping to stabilize

enough to start my taper later, and go very slowly.

Thanks for sharing this, it helps me to know

I am not alone.

Link to comment
Share on other sites

×
×
  • Create New...